# SDR 00FDEA00034

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163439
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1050 BETWEEN STR 26 RT & 27 RT.  *S/D*  REMOVED AND REPLACED PER FEDEX EA 7-5310-47886.
